I can’t believe how much better I feel and obviously look from the comments I have been getting.
I had started to worry that I was going downhill but it looks like the different brand of drugs that the chemist had given me was the culprit.
A while ago I had to change doctors and because of location it seemed easier to change chemist, when I was given a different brand of my slow release morning pills I didn’t think much about it. Daft as it may seem I never queried it, I found it a bit disconcerting that the tablets themselves had nothing on them to mark what strength they are only the fact that different strength were slightly different colours. As I take an assortment to get the right strength this can be a bit off putting.
Last month I went to collect my prescription and on returning home found I had two boxes of one strength and none of one of the others, this meant a journey back to exchange. I was given no apology, I asked for my repeat back which made them aware that I wasn’t very happy.
This month I have found a new chemist and asked if I can go back to my Requip, well I may have called it in the past and I am still hoping to reduce it in the future, but boy I am happy to be back. So perhaps it was fortuitous that the pharmacist plus his checker made such a mess.
I am so paranoid about my drugs since one of our local chemists gave me a blood pressure pill instead of the anti-sickness one I was on at the time, I was on two three times a day, what would have happened if I had not noticed the pills had the days of the week on them. It still makes me shudder to think about it.
I do think a tighter watch should be taken as I have seen different brands being put together in one prescription. I was on the homecare for sixteen years and have seen how confusing it is for not only the elderly but those with poor eyesight.Well that’s my moaning done I promise my next blog will be the old me, the one that is the life and sole of the party, the one who likes to laugh at everything that’s thrown at her. But boy sometimes it’s hard to find her.